RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 257, Number 1, Pages 26–29 (Mi dan44279)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Branching of solutions and nonexistence of integrals in Hamiltonian systems

S. L. Ziglin

Institute of Radio Engineering and Electronics, Academy of Sciences of the USSR, Moscow

Full text: PDF file (604 kB)

Bibliographic databases:

Document Type: Article
UDC: 531.011
Presented: A. N. Kolmogorov
Received: 23.05.1980

Citation: S. L. Ziglin, “Branching of solutions and nonexistence of integrals in Hamiltonian systems”, Dokl. Akad. Nauk SSSR, 257:1 (1981), 26–29

Citation in format AMSBIB
\Bibitem{Zig81}
\by S.~L.~Ziglin
\paper Branching of solutions and nonexistence of integrals in Hamiltonian systems
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 257
\issue 1
\pages 26--29
\mathnet{http://mi.mathnet.ru/dan44279}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0608111}
\zmath{https://zbmath.org/?q=an:0494.58018}


Linking options:
  • http://mi.mathnet.ru/eng/dan44279
  • http://mi.mathnet.ru/eng/dan/v257/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Zyza, “Kompyuternoe issledovanie polinomialnykh reshenii uravnenii dinamiki girostata”, Kompyuternye issledovaniya i modelirovanie, 10:1 (2018), 7–25  mathnet  crossref
  • Number of views:
    This page:5
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019